Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Corpus Christi, TX

January 19, 200915 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Jan 19, 2009, 2:29 PM CST for 15 counties in Texas. It took effect at Jan 20, 2009, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2009, 2:29 PM CST (20:29 UTC)
In effect from
Jan 20, 2009, 10:00 AM CST
Expired
Jan 20, 2009, 5:00 PM CST
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5421 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KCRP 192029
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
229 PM CST MON JAN 19 2009

TXZ230>234-240>247-200430-
/O.UPG.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/
/O.NEW.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/
/O.CON.KCRP.FW.W.0002.000000T0000Z-090120T0000Z/
MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
229 PM CST MON JAN 19 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

A RED FLAG WARNING ISSUED BY THE NATIONAL WEATHER SERVICE IN
CORPUS CHRISTI REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A
SECOND RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT
MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS
AFTERNOON ARE CRITICALLY LOW ACROSS SOUTH TEXAS...HOVERING AROUND 
10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE
HUMIDITIES ARE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH
ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS
TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY
FUELS ALREADY IN PLACE ACROSS THE AREA...ARE CREATING A CRITICAL
FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH
TEXAS.

POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY
MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL
OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE
AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN ANOTHER
CRITICAL FIRE WEATHER DAY ACROSS SOUTH TEXAS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

TXZ229-239-200430-
/O.UPG.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/
/O.NEW.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/
/O.EXA.KCRP.FW.W.0002.000000T0000Z-090120T0000Z/
LA SALLE-WEBB-
229 PM CST MON JAN 19 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.
A RED FLAG WARNING IS ALSO IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT
MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS
AFTERNOON ARE CRITICALLY LOW ACROSS SOUTH TEXAS...HOVERING AROUND 
10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE
HUMIDITIES ARE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH
ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS
TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY
FUELS ALREADY IN PLACE ACROSS THE AREA...ARE CREATING A CRITICAL
FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH
TEXAS.

POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY
MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL
OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE
AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN A
CRITICAL FIRE WEATHER DAY ACROSS ALL OF SOUTH TEXAS ON TUESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS.

$$

JAR
3 follow-up statements
000 
WWUS84 KCRP 200320
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CST MON JAN 19 2009

TXZ229>234-239>247-201300-
/O.CON.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
920 PM CST MON JAN 19 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY...

A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS
BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES
TODAY WERE CRITICALLY LOW ACROSS SOUTH TEXAS... HOVERING AROUND 10
PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE HUMIDITIES
VALUES WERE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH
ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS
TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY
FUELS ALREADY IN PLACE ACROSS THE AREA...CREATED A CRITICAL FIRE
DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS.

POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY
MORNING. VERY LOW RELATIVE HUMIDITY VALUES...ONCE AGAIN IN THE
TEENS...AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...
FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER
COLD FRONT. THIS WILL RESULT IN ANOTHER CRITICAL FIRE WEATHER DAY
ACROSS SOUTH TEXAS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

KRR
000 
WWUS84 KCRP 200948
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
348 AM CST TUE JAN 20 2009

TXZ229>234-239>247-201800-
/O.EXT.KCRP.FW.W.0003.090120T1600Z-090120T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
348 AM CST TUE JAN 20 2009

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

RELATIVE HUMIDITY VALUES WILL BE EXTREMELY LOW AGAIN TODAY ACROSS
SOUTH TEXAS...BOTTOMING OUT IN THE LOW TO MID TEENS. WINDS WILL
INCREASE LATE THIS MORNING BEHIND A REINFORCING SURGE OF HIGH
PRESSURE...GUSTING FROM THE NORTH 25 TO 30 MPH ACROSS THE COASTAL
BEND AND BRUSH COUNTRY AND 20 TO 25 MPH ACROSS THE RIO GRANDE
PLAINS.

THESE WEATHER CONDITIONS COMBINED WITH EXTREMELY DRY FUELS ACROSS
THE REGION WILL RESULT IN A CRITICAL FIRE DANGER THREAT ACROSS
SOUTH TEXAS TODAY. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

IT IS SUGGESTED THAT RESIDENTS REFRAIN FROM ACTIVITIES THAT COULD
INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING
EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN
TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC
CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS
HAVE BEEN ISSUED FOR SEVERAL COUNTIES IN SOUTH TEXAS. CHECK WITH
LOCAL COUNTY OFFICIALS FOR EXEMPTIONS BEFORE CONDUCTING ANY
OUTDOOR BURNING IN THESE COUNTIES. REPORT WILD FIRES QUICKLY TO
THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

$$

JR
000 
WWUS84 KCRP 202005
RFWCRP

RED FLAG WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
205 PM CST TUE JAN 20 2009

TXZ229>234-239>247-202300-
/O.CON.KCRP.FW.W.0003.000000T0000Z-090120T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
205 PM CST TUE JAN 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

RELATIVE HUMIDITY VALUES WILL CONTINUE TO BE LOW THROUGH THE
AFTERNOON ACROSS SOUTH TEXAS...WITH MINIMUM RH VALUES IN THE LOW TO MID
TEENS. WINDS WILL CONTINUE TO GUST FROM THE NORTH 25 TO 30 MPH
ACROSS THE COASTAL BEND AND BRUSH COUNTRY AND 20 TO 25 MPH ACROSS
THE RIO GRANDE PLAINS THEN BEGIN TO RELAX BY LATE AFTERNOON AND EVENING.

THESE WEATHER CONDITIONS COMBINED WITH EXTREMELY DRY FUELS ACROSS
THE REGION WILL RESULT IN A CRITICAL FIRE DANGER THREAT ACROSS
SOUTH TEXAS TODAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

IT IS SUGGESTED THAT RESIDENTS REFRAIN FROM ACTIVITIES THAT COULD
INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING
EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL...
DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC
CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS
HAVE BEEN ISSUED FOR SEVERAL COUNTIES IN SOUTH TEXAS. CHECK WITH
LOCAL COUNTY OFFICIALS FOR EXEMPTIONS BEFORE CONDUCTING ANY
OUTDOOR BURNING IN THESE COUNTIES. REPORT WILD FIRES QUICKLY TO
THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

$$

TE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jan 19, 2:16 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 19, 2:16 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
216 PM CST MON JAN 19 2009

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...PERSISTENT NORTHWEST
FLOW THROUGHOUT THE ATMOSPHERIC COLUMN OVER SOUTH TEXAS HAS
USHERED IN A VERY DRY AIRMASS WITH THE 12Z CORPUS CHRISTI SOUNDING
INDICATING 0.05 PRECIPITABLE WATER. NORTHWEST FLOW AND THE DRY
AIRMASS WILL CONTINUE THROUGH THE PERIOD. SAW WIND GUSTS NEAR 33
MPH IN SOME OF THE MORE WIND-FAVORED LOCATIONS TODAY, AND AN
ADDITIONAL SURGE OF SURFACE HIGH PRESSURE TOMORROW WILL BRING EVEN
HIGHER WINDS. LATER SHIFTS WILL HAVE TO DECIDE IF A WIND ADVISORY
MAY BE NEEDED FOR PORTIONS OF THE FORECAST AREA TUESDAY
AFTERNOON. THE DRY AIRMASS WILL CONTINUE TO BRING WIDE SWINGS
BETWEEN HIGH AND LOW TEMPERATURES EACH DAY. HIGH TEMPERATURES TO
REMAIN WELL ABOVE NORMAL WHILE LOW TEMPERATURES WILL HOVER NEAR
NORMAL.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...WARM AND DRY CONDITIONS WL
PERSIST THROUGH FRI AS SLY BOUNDARY LYR FLOW PREVAILS.  THE MOISTURE
DEPTH IS EXPECTED TO REMAIN SHALLOW AS THE WINDS WL TURN TO A MORE
SOUTHWESTERLY DIRECTION SVRL THOUSAND FEET ABV THE SFC.  WITH THE
MID/UPR RDG AXIS BREAKING DOWN BY THU...A PACIFIC TAP OF MID AND
HIGH LVL CLOUDINESS WL INVADE THE CWA.  ANY PCPN THAT FORMS ALOFT
DURING THE THU NIGHT-FRI TIMEFRAME IS EXPECTED TO EVAPORATE BEFORE
REACHING THE GROUND AND SO WL ONLY CARRY 10% POPS.  THE MODELS
CONTINUE TO HAVE PROBLEMS WITH THE TIMING AND STRENGTH OF THE
WEEKEND COLD FNT.  THE LAST SVRL ECMWF SOLNS HAVE BEEN THE MOST
CONSISTENT AND NOW THE 12Z GFS SOLN HAS LEANED TWDS THE ECMWF SOLN
AS WELL.  AS A RESULT WL DEPICT THE FNT MOVING THROUGH THE CWA ON
SATURDAY MORNING AND THEN RETURNING IT NORTH OF THE CWA AS A WARM
FNT BY SUNDAY EVENING.  ONCE AGAIN...WL MAINTAIN A DRY FCST SINCE
THERE WL REMAIN A LACK OF SIGNIFICANT MOISTURE AND A BUILDING
MID/UPR RDG AXIS.  WARM AND DRY CONDITIONS WL THEN PERSIST INTO
MONDAY.

&&

.MARINE...PERSISTENT OFFSHORE WILL CAUSE SMALL CRAFT SHOULD
EXERCISE CAUTION HEADLINE TO CONTINUE INTO THE EARLY EVENING
HOURS. AFTER LIGHTER WINDS OVERNIGHT, A SMALL CRAFT ADVISORY MAY
BE NEEDED FOR TUESDAY AFTERNOON.

&&

.FIRE WEATHER...CURRENT RED FLAG WARNING WILL CONTINUE INTO THE
EARLY EVENING HOURS. WENT AHEAD AND UPGRADED THE FIRE WEATHER
WATCH FOR TUESDAY TO A RED FLAG WARNING CONSIDERING THAT WINDS
WILL BE SOMEWHAT STRONGER TOMORROW WITH SIMILAR HUMIDITIES AS
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    44  72  39  75  50  /   0   0   0   0   0
VICTORIA          40  70  34  74  44  /   0   0   0   0   0
LAREDO            47  74  41  80  51  /   0   0   0   0   0
ALICE             44  74  35  77  46  /   0   0   0   0   0
ROCKPORT          46  70  42  70  54  /   0   0   0   0   0
COTULLA           42  73  36  79  46  /   0   0   0   0   0
KINGSVILLE        44  74  38  77  48  /   0   0   0   0   0
NAVY CORPUS       49  70  42  70  56  /   0   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     RED FLAG WARNING FROM 9 AM TO 6 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

JAR/19...SHORT TERM
MB/80...LONG TERM
Hazardous weather outlook, Jan 19, 4:12 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
412 AM CST MON JAN 19 2009

TXZ229>234-239>247-201100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
412 AM CST MON JAN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT TODAY ACROSS THE COASTAL BEND AND
BRUSH COUNTRY DUE TO EXPECTED CRITICAL FIRE WEATHER CONDITIONS
WITH VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS.
ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ACROSS THE RIO GRANDE
PLAINS WITH SLIGHTLY LESS WIND.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF SOUTH
TEXAS ON TUESDAY...DUE TO VERY LOW RELATIVE HUMIDITY AND GUSTY
NORTH WINDS. A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY ACROSS
ALL OF SOUTH TEXAS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-201100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
412 AM CST MON JAN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA ON TUESDAY ACROSS
MAINLY THE OFFSHORE MIDDLE TEXAS COASTAL WATERS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

76/87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 12:20 AM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more18 hr
Jan 19, 3:31 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more11 hr

Nearby

Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.